Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the boundary rigidity phenomenon
for automorphisms of domains in $\mathbb {C}^n$


Authors: Bernard Coupet and Alexander Sukhov
Journal: Proc. Amer. Math. Soc. 124 (1996), 3371-3380
MSC (1991): Primary 32E35, 32A40
MathSciNet review: 1350936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a piecewise smoothly bounded strictly pseudoconvex domain with a non--compact automorphism group is biholomorphic to the ball. A boundary version of the Schwarz lemma for automorphisms of such a domain is settled.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32E35, 32A40

Retrieve articles in all journals with MSC (1991): 32E35, 32A40


Additional Information

Bernard Coupet
Affiliation: LATP, CNRS/URA no 225, CMI, Université de Provence, 39, rue F. Joliot-Curie, 13453 Marseille Cedex 13, France

Alexander Sukhov
Affiliation: LATP, CNRS/URA no 225, CMI, Université de Provence, 39, rue F. Joliot-Curie, 13453 Marseille Cedex 13, France

DOI: https://doi.org/10.1090/S0002-9939-96-03573-3
Received by editor(s): May 1, 1995
Communicated by: Eric Bedford
Article copyright: © Copyright 1996 American Mathematical Society